# SDR UALA2011030301041

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,534 hours, 11,243 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 430
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MAIN BATTERY CHARGER.  DISCHARGE LIGHT BY BATTERY SWITCH NOT ILLUMINATED ON OVERHEAD PANEL.  SUPPLEMENTAL DATA UPDATE, REPLACED FAULTY BATTERY CHARGER.  OPS NORMAL.
